# SDR ASAA0110208

- Difficulty date: April 13, 2001
- Submitted: June 7, 2001
- Operation: Air carrier
- Aircraft: N741AS
- Make and model: Boeing 737-2Q8C
- Aircraft serial: 21959
- System (JASC): 3350 · Emergency Lighting
- Part: Receiver
- Part number: 88310144
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, FOUND EMERGENCY TRACK LIGHTS INOPERATIVE ON SEAT PALLET 9-4, ROW 16.  REMOVED AND REPLACED REMOTE ASSEMBLY BATTERY AND RECEIVER, THEN LIGHTS TESTED NORMAL.  (M)
